Alert archive / California / Wind Advisories in 2024

Wind Advisory 18, NWS Las Vegas, NV

April 23, 2024Inyo County, San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Apr 23, 2024, 11:55 AM PDT for Inyo County, San Bernardino County, California. It took effect at Apr 24, 2024, 5:00 PM PDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2024, 11:55 AM PDT (18:55 UTC)
In effect from
Apr 24, 2024, 5:00 PM PDT
Expired
Apr 26, 2024, 11:00 PM PDT
In force
54 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 95 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 6.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2024-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2024-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3839 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

618 
WWUS75 KVEF 231855
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1155 AM PDT Tue Apr 23 2024

CAZ523-241000-
/O.NEW.KVEF.WI.Y.0018.240425T0000Z-240427T0600Z/
Western Mojave Desert-
Including the cities of Daggett, Fort Irwin, and Barstow
1155 AM PDT Tue Apr 23 2024

...WIND ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 PM PDT FRIDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 55 mph 
  expected.

* WHERE...Western Mojave Desert.

* WHEN...From 5 PM Wednesday to 11 PM PDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty winds are expected on Interstate 40 and Interstate 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to 
periods of reduced visibility.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

SM
9 follow-up statements
065 
WWUS75 KVEF 240836
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
136 AM PDT Wed Apr 24 2024

CAZ523-250000-
/O.CON.KVEF.WI.Y.0018.240425T0000Z-240427T0600Z/
Western Mojave Desert-
Including Barstow, Daggett, and Fort Irwin
136 AM PDT Wed Apr 24 2024

...WIND ADVISORY IN EFFECT FROM 5 PM TODAY TO 11 PM PDT FRIDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 55 mph 
  expected.

* WHERE...Western Mojave Desert.

* WHEN...From 5 PM today to 11 PM PDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Gusty winds are expected on Interstate 40 and Interstate 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution. Blowing dust may lead to
periods of reduced visibility.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
102 
WWUS75 KVEF 250000
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
500 PM PDT Wed Apr 24 2024

CAZ523-251200-
/O.CON.KVEF.WI.Y.0018.000000T0000Z-240427T0600Z/
Western Mojave Desert-
Including the cities of Barstow, Daggett, and Fort Irwin
500 PM PDT Wed Apr 24 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 55 mph expected.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty winds are expected on Interstate 40 and Interstate 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to 
periods of reduced visibility.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JV
884 
WWUS75 KVEF 251134
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
434 AM PDT Thu Apr 25 2024

CAZ523-252345-
/O.CON.KVEF.WI.Y.0018.000000T0000Z-240427T0600Z/
Western Mojave Desert-
Including the cities of Fort Irwin, Daggett, and Barstow
434 AM PDT Thu Apr 25 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty winds are expected on Interstate 40 and Interstate 15.

* ADDITIONAL DETAILS...The strongest period of winds can be expected 
  Friday afternoon into early evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to 
periods of reduced visibility.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JA
116 
WWUS75 KVEF 252254
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
354 PM PDT Thu Apr 25 2024

CAZ523-261100-
/O.CON.KVEF.WI.Y.0018.000000T0000Z-240427T0600Z/
Western Mojave Desert-
Including the cities of Barstow, Fort Irwin, and Daggett
354 PM PDT Thu Apr 25 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 55 mph.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 PM PDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

CO
749 
WWUS75 KVEF 260922
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
222 AM PDT Fri Apr 26 2024

CAZ524>526-262000-
/O.EXB.KVEF.WI.Y.0018.240426T1900Z-240427T0600Z/
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
Including the cities of Morongo Valley, Twentynine Palms, Yucca
Valley, Vidal Junction, Mitchell Caverns, Mountain Pass, and
Baker
222 AM PDT Fri Apr 26 2024

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS 
EVENING...

* WHAT...West or northwest winds 25 to 35 mph with gusts up to 55 
  mph expected.

* WHERE...Cadiz Basin, Eastern Mojave Desert, and Morongo Basin.

* WHEN...From noon today to 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong winds will impacts sections of Interstate 40 and Interstate 
  15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to areas 
of reduced visibility.

Secure outdoor objects.

&&

$$

CAZ523-262000-
/O.CON.KVEF.WI.Y.0018.000000T0000Z-240427T0600Z/
Western Mojave Desert-
Including the cities of Fort Irwin, Barstow, and Daggett
222 AM PDT Fri Apr 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty winds are expected on Interstate 40 and Interstate 15.

* ADDITIONAL DETAILS...The strongest period of winds can be expected 
  Friday afternoon into early evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to areas 
of reduced visibility.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JA
735 
WWUS75 KVEF 261300
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
600 AM PDT Fri Apr 26 2024

CAZ519-520-262000-
/O.EXB.KVEF.WI.Y.0018.000000T0000Z-240427T0300Z/
Eastern Sierra Slopes-Owens Valley-
Including the cities of Aspendell, Lone Pine, Bishop,
Independence, Whitney Portal, and Olancha
600 AM PDT Fri Apr 26 2024

...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph. Gusts up to 50 mph in the 
  southern Owens Valley and up to 60 mph in the Eastern Sierra 
  Slopes.

* WHERE...Eastern Sierra Slopes and Owens Valley.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Strong crosswinds will occur on sections of Highway 395 
  especially between Olancha and Pearsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of high profile vehicles and motorcycles should use extra 
caution.

&&

$$

CAZ523-262000-
/O.CON.KVEF.WI.Y.0018.000000T0000Z-240427T0600Z/
Western Mojave Desert-
Including the cities of Fort Irwin, Barstow, and Daggett
600 AM PDT Fri Apr 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty winds are expected on Interstate 40 and Interstate 15.

* ADDITIONAL DETAILS...The strongest period of winds can be expected 
  Friday afternoon into early evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to areas 
of reduced visibility.

Secure outdoor objects.

&&

$$

CAZ524>526-262000-
/O.CON.KVEF.WI.Y.0018.240426T1900Z-240427T0600Z/
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
Including the cities of Morongo Valley, Twentynine Palms, Yucca
Valley, Vidal Junction, Mitchell Caverns, Mountain Pass, and
Baker
600 AM PDT Fri Apr 26 2024

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS 
EVENING...

* WHAT...West or northwest winds 25 to 35 mph with gusts up to 55 
  mph expected.

* WHERE...Cadiz Basin, Eastern Mojave Desert, and Morongo Basin.

* WHEN...From noon today to 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong winds will impacts sections of Interstate 40 and Interstate 
  15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to areas 
of reduced visibility.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JA
227 
WWUS75 KVEF 261857
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1157 AM PDT Fri Apr 26 2024

CAZ519-520-270300-
/O.CON.KVEF.WI.Y.0018.000000T0000Z-240427T0300Z/
Eastern Sierra Slopes-Owens Valley-
Including the cities of Independence, Bishop, Olancha, Aspendell,
Lone Pine, and Whitney Portal
1157 AM PDT Fri Apr 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph. Gusts up to 50 mph in the 
  southern Owens Valley and up to 60 mph in the Eastern Sierra 
  Slopes.

* WHERE...Eastern Sierra Slopes and Owens Valley.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Strong crosswinds will occur on sections of Highway 395 
  especially between Olancha and Pearsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of high profile vehicles and motorcycles should use extra 
caution.

&&

$$

CAZ523-270600-
/O.CON.KVEF.WI.Y.0018.000000T0000Z-240427T0600Z/
Western Mojave Desert-
Including the cities of Barstow, Fort Irwin, and Daggett
1157 AM PDT Fri Apr 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty winds are expected on Interstate 40 and Interstate 15.

* ADDITIONAL DETAILS...The strongest period of winds can be expected 
  Friday afternoon into early evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to areas 
of reduced visibility.

Secure outdoor objects.

&&

$$

CAZ524>526-270600-
/O.CON.KVEF.WI.Y.0018.240426T1900Z-240427T0600Z/
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
Including the cities of Morongo Valley, Twentynine Palms, Baker,
Yucca Valley, Mountain Pass, Mitchell Caverns, and Vidal Junction
1157 AM PDT Fri Apr 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West or northwest winds 25 to 35 mph with gusts up to 55 
  mph expected.

* WHERE...Cadiz Basin, Eastern Mojave Desert, and Morongo Basin.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong winds will impacts sections of Interstate 40 and Interstate 
  15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to areas 
of reduced visibility.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

MW
712 
WWUS75 KVEF 270251
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
751 PM PDT Fri Apr 26 2024

CAZ519-520-270400-
/O.EXP.KVEF.WI.Y.0018.000000T0000Z-240427T0300Z/
Eastern Sierra Slopes-Owens Valley-
Including the cities of Aspendell, Independence, Whitney Portal,
Olancha, Lone Pine, and Bishop
751 PM PDT Fri Apr 26 2024

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

Although isolated gusts over 40 mph remain possible, widespread 
advisory level winds are no longer expected. Therefore, the Wind 
Advisory will be allowed to expire.

$$

CAZ523-270600-
/O.CON.KVEF.WI.Y.0018.000000T0000Z-240427T0600Z/
Western Mojave Desert-
Including the cities of Daggett, Barstow, and Fort Irwin
751 PM PDT Fri Apr 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Gusty winds are expected on Interstate 40 and Interstate 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to areas 
of reduced visibility.

Secure outdoor objects.

&&

$$

CAZ524>526-270600-
/O.CON.KVEF.WI.Y.0018.000000T0000Z-240427T0600Z/
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
Including the cities of Mountain Pass, Twentynine Palms, Baker,
Vidal Junction, Yucca Valley, Mitchell Caverns, and Morongo
Valley
751 PM PDT Fri Apr 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 55 
  mph expected.

* WHERE...Cadiz Basin, Eastern Mojave Desert, and Morongo Basin.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Strong winds will impacts sections of Interstate 40 and Interstate 
  15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Blowing dust may lead to areas 
of reduced visibility.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

SM
327 
WWUS75 KVEF 270553
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1053 PM PDT Fri Apr 26 2024

CAZ523>526-270700-
/O.EXP.KVEF.WI.Y.0018.000000T0000Z-240427T0600Z/
Western Mojave Desert-Eastern Mojave Desert-Morongo Basin-Cadiz
Basin-
Including the cities of Morongo Valley, Daggett, Barstow,
Mountain Pass, Baker, Fort Irwin, Mitchell Caverns, Vidal
Junction, Twentynine Palms, and Yucca Valley
1053 PM PDT Fri Apr 26 2024

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

Wind gusts have been decreasing to less than 40 mph at most sites 
across the San Bernardino County desert zones and speeds will slowly 
diminish overnight and Saturday morning.

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 23, 1:34 AM PDT, 10 hours 21 minutes earlier.

Area forecast discussion, Apr 23, 1:34 AM PDT, 10 hours 21 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
134 AM PDT Tue Apr 23 2024

.SYNOPSIS...Breezy conditions are expected much of the week along
with a gradual cooling trend as two low pressure systems move
through the region. By Friday and Saturday, temperatures will fall
below late April normals, and there will be a chance of showers
mainly along and north of I-40.
&&

.SHORT TERM...through Thursday night. Midnight satellite loop showed
scattered mid level clouds over the northwest corner of the CWA and
clear skies elsewhere. Surface obs showed light winds and
temperatures similar to 24 hours ago. The pattern will be changing
this period as high pressure which brought well above normal
temperatures moves away and Pacific low pressure moves in, pushing
temperatures below late April normals by Thursday. As the low
approaches, instability and difluence will also increase a bit over
the northwest corner of the CWA, where Monday's clouds were a
foreshadowing. Expect a slight chance of thunderstorms in that area
this afternoon and evening, and better chances Wednesday afternoon
and evening. South to west winds will also continue to increase
through Thursday, with the probability of advisory-level winds
increasing above 50% in CA zone 523 as early as Wednesday evening
per NBM 4.1 (MET and MAV MOS are also on board with this). The low
should move through the CWA Wednesday night with little fanfare,
followed by a stronger northern stream low which will be discussed
further in the long term section dropping south through the Pacific
Northwest, bringing increased chances for showers and thunderstorms
to Lincoln County Thursday night.

.LONG TERM...Friday through Monday.

A fairly potent northern stream shortwave will drop south Friday
bringing even cooler conditions to the region Friday and Saturday,
along with continued breezy to windy conditions. What's perhaps
more interesting is the signal for some light precipitation as the
trough axis moves through Friday afternoon into Saturday, largely
thanks to cool air aloft and instability promoting some shower
and thunderstorm activity. Chances for precipitation are generally
focused from Interstate 40 northward, and are highest across the
Southern Great Basin. Temperatures will be several degrees below
normal Friday and Saturday, but gradually warm back up Sunday and
Monday as high pressure rebuilds across the region.
&&

.AVIATION...For Harry Reid...Light south-southwesterly winds will
pick up and become more southerly shortly after sunrise with 15 to
20 knot wind gusts. During this time there is a 10 to 20% chance
that winds may go east of 160 degrees with sustained speeds of 10
knots or greater. By 19Z winds will have gone back to a more south-
southwesterly direction with wind gusts increasing to around 25
knots. Wind gusts will drop off during the overnight hours before
returning on Wednesday morning. Winds will continue to maintain a
southerly to southwesterly direction into Wednesday afternoon.

For the rest of southern Nevada, northwest Arizona and southeast
California...KVGT, KEED, and KIFP will see light and variable winds
pick up as they swing around to the south shortly after sunrise. 15
to 25 knot southerly to southwesterly wind gusts will continue at
the aforementioned TAF sites into the evening hours. KHND will favor
a south-southwesterly direction into the overnight hours with wind
gusts to around 20 knots picking up later this morning and
continuing into the evening hours. KDAG will maintain a more
westerly direction into Wednesday with 20 to 30 knot wind gusts
briefly dropping off during the early morning hours before returning
shortly after sunrise and continuing through the overnight hours.
Light northwesterly winds will pick up and swing around to the south
later this morning at KBIH. These 15 to 20 knot southerly gusts will
continue through the afternoon and into the evening hours before
becoming light and variable.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Morgan
LONG TERM...Outler
AVIATION...Stessman

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

Nearby

Wind Advisories in California, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.